# SDR ASAA9910171

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 6567140
- Condition: Corroded
- Location: Bs 540-706
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED D-CHECK, THE MAIN CABIN TOP OF THE SEAT TRACK SUPPORT BEAM TOP AND BOTTOM SIDES WERE FOUND CORRODED AT STATION 540 TO 706 RBL 24.5.  REPAIRED PER EA 5310-01707.  (M)
